×

New fixed point theorems and applications of mixed monotone operator. (English) Zbl 1137.47044

The author presents some new existence and uniqueness theorems for mixed monotone operators in partially ordered Banach spaces, without assuming operators to be continuous or compact. The results extend and improve recent related results. Examples illustrating the results are given.

MSC:

47H10 Fixed-point theorems
47H07 Monotone and positive operators on ordered Banach spaces or other ordered topological vector spaces
47H05 Monotone operators and generalizations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Guo, D.; Lakshmikantham, V., Coupled fixed points of nonlinear operators with applications, Nonlinear Anal. Theory Methods Appl., 11, 623-632 (1987) · Zbl 0635.47045
[2] Guo, D.; Lakshmikantham, V., Nonlinear Problems in Abstract Cones (1988), Academic Press: Academic Press New York · Zbl 0661.47045
[3] Guo, D., Existence and uniqueness of positive fixed point for mixed monotone operators with applications, Appl. Anal., 46, 91-100 (1992) · Zbl 0792.47053
[4] Zhang, Z., New fixed point theorems of mixed monotone operators and applications, J. Math. Anal. Appl., 204, 307-319 (1996) · Zbl 0880.47036
[5] Zhao, Z., Uniqueness and existence of fixed points on some mixed monotone mappings in ordered linear spaces, J. Systems Sci. Math. Sci., 19, 2, 217-224 (1999), (in Chinese) · Zbl 0951.47049
[6] Liang, Z. D.; Zhang, L. L.; Li, S. J., Fixed point theorems for a class of mixed monotone operators, J. Anal. Appl., 22, 3, 529-542 (2003) · Zbl 1065.47060
[7] Liu, J.; Li, F.; Lu, L., Fixed point and applications of mixed monotone operator with superlinear nonlinearity, Acta Math. Sci. Ser. A, 23, 1, 19-24 (2003), (in Chinese) · Zbl 1027.47061
[8] Xu, S.; Jia, B., Fixed point theorems of \(φ\) concave-\((- \psi)\) convex mixed monotone operators and applications, J. Math. Anal. Appl., 295, 2, 645-657 (2004) · Zbl 1045.47044
[9] Krasnoselskii, M. A.; Zabreiko, P. P., Geometrical Methods of Nonlinear Analysis (1984), Springer-Verlag: Springer-Verlag Berlin · Zbl 0546.47030
[10] Amann, H., Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM Rev., 18, 4, 621-709 (1976) · Zbl 0345.47044
[11] Ando, T., On fundamental properties of a Banach space with a cone, Pacific J. Math., 12, 1163-1169 (1962) · Zbl 0123.30802
[12] Deimling, K., Nonlinear Functional Analysis (1985), Springer-Verlag · Zbl 0559.47040
[13] Guo, D., Partially Ordered Methods in Nonlinear Analysis (2000), Shandong Science and Technology Press: Shandong Science and Technology Press Jinan, (in Chinese)
[14] Liang, Z. D.; Wang, C. Y., A theorem on operator equation of positive \(α\)-homogeneous and its applications, Acta Math. Sinica (Chin. Ser.), 39, 2, 204-208 (1996) · Zbl 0880.47038
[15] Liang, Z. D.; Wang, W. X., Fixed point theorems of a class of nonlinear operators and applications, Acta Math. Sinica (Chin. Ser.), 48, 4, 789-800 (2005) · Zbl 1125.47313
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.